# SDR UIEA2018122172853

- Difficulty date: December 17, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,481 hours, 21,139 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 1081011
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT UPON LANDING( TRANSFER TO MDDR 104658 IAW MEL49-11-01A CATC PLACARD INSTALLED <TABLE WIDTH="721" CLASS="MCE-ITEM-TABLE" STYLE="HEIGHT: 57PX; BORDER-COLLAPSE: COLLAPSE;" BORDER="0" CELLSPACING="0" CELLPADDING="0" DATA-LEFT="2" DATA-MCE-SELECTED="1"><TBODY><TR STYLE="HEIGHT: 76PX;"><TD HEIGHT="75" DIR="LTR">REPLACED APU ECU IAW B767 AMM REF 49-61-05. OPS CKS GOOD. DMI # 104658 CLEARED. PLACARD REMOVED.</TD></TR></TBODY></TABLE>              )
